# SDR SCNA99019

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE CENTER AISLE OVERHEAD EMERGENCY LIGHT ABOVE ROW 10 WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPERATIONALLY CHECKS NORMAL.
